# SDR YENA2022083000838

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK HOLE 5 DOUBLE JOGGLE AREA FR20RH AND #7 DOOR STOP FITTING LEVEL AT FWD GALLEY (D=0.061" 2 O'CLOCK DIRECTION); REF AEROMAN NR 2022-400196 W/O: 2022 182/1: REPAIRED HOLE #5 DOUBLE JOGGLE AREA FR20RH AND #7 DOOR STOP FITTING IAW REPAIR INSTRUCTION R53113041 FLOW CHART 2 SH3 & 12 TABLE 1 & 7.
